Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

High BP due to anxiety - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there
User :   Hi. I had been on inderal for about 5 years. I was prescribed that med when my blood pressure was only 130/90 but I was expreriencing severe stress and many major changes in my life. I hated the inderal. I recently tried to use chinese herbs to help and I think I took too many. I ended up in the ER with 132 heart rate and blood pressure of 160/100. The doctors gave me 2 mg lorazepam and a prescription for lorazepam. Does this mean that my blood pressure is really anxiety related. I do not want to be on blood pressure meds. I am taking ativan now. Will that keep my blood pressure in a safe range. I am also making many lifestyle changes to assist with lowering the blood pressure naturally. What are your thoughts.
Doctor :   the inderal is given to curb your anxiety states
Doctor :   not only for the blood pressure
Doctor :   so can continue Ativan since it is purely ana ntianxiety drugs

Doctor :   provide your age, gender

Doctor :   are you back
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.

User :   hi
Doctor :   are you back
User :   y
Doctor :   kindly log off from this window and enter from new browser
Doctor :   are you back
Doctor :   kindly log in from new browser

Doctor :   are you back
User :   yes
Doctor :   ok
Doctor :   do not go to other page
Doctor :   Close this window and log in from other browser
Doctor :   hi
Doctor :   how can i help you
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.

Doctor :   are you back
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
Doctor :   are you back
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor